Skip to Main content Skip to Navigation
Journal articles

Factorization properties of the $q$-specialization of Schubert polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622676
Contributor : V. Prosper <>
Submitted on : Monday, September 12, 2011 - 4:15:59 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622676, version 1

Collections

Citation

V. Prosper. Factorization properties of the $q$-specialization of Schubert polynomials. Annals of Combinatorics, Springer Verlag, 2000, 4 (1), pp.91-107. ⟨hal-00622676⟩

Share

Metrics

Record views

149